# SDR AALA201512219008

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 26,652 hours, 3,743 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  ENVOY CLASS SEAT 3H HAS BROKEN, IN SEAT EMER LIGHT WIRE HARNESS.  R & R SEAT WIRE HARNESS IAW CMM 25-02-38 & PERFORMED OPERATIONAL TEST IAW AMM 33-51-12-400-814.  CHECKED GOOD.
